Advanced Search
MyIDEAS: Login

Asymptotic Moments Of Some Unit Root Test Statistics In The Null Case

Contents:

Author Info

  • Nabeya, Seiji
Registered author(s):

    Abstract

    For three models of linear autoregression the moments of the asymptotic distributions of the test statistics for testing the unit root are obtained in the null case, when the true drift or trend is lacking.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://journals.cambridge.org/abstract_S0266466699151077
    File Function: link to article abstract page
    Download Restriction: no

    Bibliographic Info

    Article provided by Cambridge University Press in its journal Econometric Theory.

    Volume (Year): 15 (1999)
    Issue (Month): 01 (February)
    Pages: 139-149

    as in new window
    Handle: RePEc:cup:etheor:v:15:y:1999:i:01:p:139-149_15

    Contact details of provider:
    Postal: The Edinburgh Building, Shaftesbury Road, Cambridge CB2 2RU UK
    Fax: +44 (0)1223 325150
    Web page: http://journals.cambridge.org/jid_ECTProvider-Email:journals@cambridge.org

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Im, Kyung So & Pesaran, M. Hashem & Shin, Yongcheol, 2003. "Testing for unit roots in heterogeneous panels," Journal of Econometrics, Elsevier, vol. 115(1), pages 53-74, July.
    2. He, Changli & Sandberg, Rickard, 2005. "Testing for Unit Roots in Nonlinear Dynamic Heterogeneous Panels," Working Paper Series in Economics and Finance 582, Stockholm School of Economics.
    3. Breitung, Jörg & Pesaran, Mohammad Hashem, 2005. "Unit roots and cointegration in panels," Discussion Paper Series 1: Economic Studies 2005,42, Deutsche Bundesbank, Research Centre.
    4. Chan, Felix & Pauwels, Laurent, 2011. "Model specification in panel data unit root tests with an unknown break," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 81(7), pages 1299-1309.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:cup:etheor:v:15:y:1999:i:01:p:139-149_15. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.